# SDR SIMA20221113002

- Difficulty date: November 13, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 42,893 hours, 38,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY WING LIGHT INOP-C/A-RAR RH OVERWING EMERGENCY WING LIGHT LAMP IAW EMB AMM 33-50-10-000-801-A AND 33-50-10-400-801-A OPS CHECK GOOD
